uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Spectral properties at a threshold for two-channel Hamiltonians I. Abstract theory
Cardiff University. (School of Mathematics)
2001 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 256, no 1, 281-303 p.Article in journal (Refereed) Published
Abstract [en]

Spectral properties at thresholds are investigated for two-channel Hamiltonians in various, mostly fairly "singular" settings. In an abstract framework we deduce asymptotic expansions of the resolvent as the spectral parameter tends to a threshold. The results are based on given asymptotic expansions of the component Hamiltonians. Applications to scattering theory are given in a companion paper. (C) 2001 Academic Press.

Place, publisher, year, edition, pages
2001. Vol. 256, no 1, 281-303 p.
National Category
URN: urn:nbn:se:uu:diva-174121DOI: 10.1006/jmaa.2000.7325ISI: 000167833300018OAI: oai:DiVA.org:uu-174121DiVA: diva2:526500
Available from: 2012-05-13 Created: 2012-05-13 Last updated: 2012-05-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Melgaard, M
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 143 hits
ReferencesLink to record
Permanent link

Direct link